IJPAM: Volume 82, No. 5 (2013)
FOR -CONVEX AND -CONVEX FUNCTIONS
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article, a generalized lemma which help us to formulate some integral inequalities of Hermite-Hadamard-like type for functions whose -powers of the absolute values of second derivatives are -convex and -convex in the second sense is given.
Received: December 3, 2012
AMS Subject Classification: 26A24, 26A51, 26D15
Key Words and Phrases: convexity, -convexity, -convexity, Hadamard inequality
Download paper from here.
DOI: 10.12732/ijpam.v82i5.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395